# SDR 91606N133CS1

- Difficulty date: September 16, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N133CS
- Make and model: Cessna 525
- Aircraft serial: 5250502
- Aircraft time: 3,128 hours, 2,722 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO APA, AFTER EXTENDING THE LANDING GEAR THE CREW NOTED THAT A DOWN AND LOCKED RT MAIN GEAR WAS NOT ILLUMINATED.  ALL OTHER INDICATIONS WERE NORMAL AND FLY-BY TOWER REPORTED GEAR LOOKED DOWN.  CREW DECLARED AN EMERGENCY, FOLLOWED ABNORMAL CHECKLIST WHICH INCLUDES USING EMERGENCY BLOW DOWN BOTTLE.  AIRCRAFT THEN LANDED NORMAL, WITH NO PROBLEMS.  AIRCRAFT WAS TOWED TO FBO WHERE MAINTENANCE DISCOVERED A FAILED LIGHT BULB.  ALL REQUIRED GEAR SWINGS WERE PERFORMED AND THE EMERGENCY BLOWDOWN SYSTEM WAS RESET AND SERVICED; ALL WORK WAS PERFORMED IN ACCORDANCE WITH OEM PROCEDURES.
